# SDR Q5QA2016060300001

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N350MC
- Make and model: Beech B300C
- Aircraft serial: FM60
- Engine: Pwa PT6A60A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002715
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ONLY 240.4 HRS TT ON ACFT, CRACKS WERE DISCOVERED ON THE RT T/E OF THE WING.  THE UPPER SKIN WAS CRACKED IN 2 PLACES AT THE OTBD END.  THE LOWER SKIN WAS CRACKED AT THE OTBD END.  AFTER THE SKINS WERE REMOVED A CRACK WAS DISCOVERED IN THE OTBD RIB AND THE ANGLE, THAT ATTACHES THE RIB TO THE SPAR.  A CRACK WAS ALSO DISCOVERED ON THE ANGLE JUST INBD OF THE PREVIOUSLY STATED CRACKED RIB.
